Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Distribution of the Product of Two Central or Non-Central Chi-Square Variates

W. T. Wells, R. L. Anderson and John W. Cell
The Annals of Mathematical Statistics
Vol. 33, No. 3 (Sep., 1962), pp. 1016-1020
Stable URL: http://www.jstor.org/stable/2237877
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Distribution of the Product of Two Central or Non-Central Chi-Square Variates
Preview not available

Abstract

The operational method of Mellin transforms is employed here to derive some interesting distribution functions. The distribution of the product of two non-central chi-square variates is obtained and some special cases exhibited. Finally, an application of the derived distributions to a problem in products of complex numbers is discussed.

Page Thumbnails

  • Thumbnail: Page 
1016
    1016
  • Thumbnail: Page 
1017
    1017
  • Thumbnail: Page 
1018
    1018
  • Thumbnail: Page 
1019
    1019
  • Thumbnail: Page 
1020
    1020